# SDR 2002F01090

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 26,469 hours, 8,287 cycles
- Engine: Rroyce RB211*
- System (JASC): 3160 · Central Display
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Eicas Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EICAS STATUS MESSAGE L ENG OH LP 2 DISPLAYED. MAINTENANCE RERACKED PRINTED CIRCUIT CARD NR M10276 IAW MM,  PERFORMED OPERATIONAL TEST, NO FAULTS OR MESSAGES NOTED.   AIRCRAFT RETURNED TO SERVICE.
